Free access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 297 - 315
DOI http://dx.doi.org/10.1051/cocv:2003014
Published online 15 September 2003
  1. H. Attouch, Variational convergence for functions and operators. Pitman, London, Appl. Math. Ser. (1984).
  2. H. Attouch et D. Aze, Regularization and approximation of sets and functions in Hilbert spaces, dans Séminaire d'Analyse Numérique, Paper XI. Université Paul Sabatier de Toulouse (1987-1988).
  3. H. Attouch, D. Aze et R.J.-B. Wets, Convergence of convex-concave saddle functions : Continuity properties of the Legendre-Fenchel transform and applications to convex programming. Ann. Inst. H. Poincaré Anal. Non linéaire 5 (1988) 537-572.
  4. H. Attouch et G. Beer, On the convergence of subdifferentials of convex functions. Arch. Math. 60 (1993) 389-400. [CrossRef] [MathSciNet]
  5. H. Attouch et H. Brezis, Duality for the sum of convex functions in general Banach spaces, Publications AVAMAC. Université de Perpignan, Nos. 84-10. Av. (1984).
  6. H. Attouch et R.J.-B. Wets, Quantitative stability of variational systems: I. The epigraphical distance. Trans. Amer. Math. Soc. 328 (1991) 695-729. [CrossRef] [MathSciNet]
  7. H. Attouch et R.J.-B. Wets, Quantitative stability of variational systems: II. A framework for nonlinear conditionning, IIASA working paper 88-9. Laxemburg, Austria (1988).
  8. H. Attouch et R.J.-B. Wets, Quantitative stability of variational systems: III. Stability of minimizers, Working paper IIASA. Laxemburg, Austria (1988).
  9. H. Attouch et R.J.-B. Wets, A quantitative approach via epigraphic distance to stability of strong local minimizers, Publications AVAMAC. Université de Perpignan (1987).
  10. D. Aze, Convergences variationnelles et dualité. Applications en calcul des variations et en programmation mathématique, Thèse de Doctorat d'État. Université de Perpignan (1986).
  11. D. Aze et J.-P. Penot, Operations on convergent families of sets and functions. Optim. 21 (1990) 521-534. [CrossRef] [MathSciNet]
  12. B. Bank, J. Guddat, D. Klatte, B. Kummer et K. Tammer, Nonlinear parametric optimization. Akademie Verlag (1982).
  13. G. Beer, On Mosco convergence of convex sets. Bull. Austral. Math. Soc. 38 (1988) 239-253. [CrossRef] [MathSciNet]
  14. G. Beer, Conjugate convex functions and the epi-distance topology. Proc. Amer. Math. Soc. 108 (1990) 117-126. [MathSciNet]
  15. G. Beer, The slice topology: A viable alternative to Mosco convergence in nonreflexive spaces. Nonlinear. Anal. Theo. Meth. Appl. 19 (1992) 271-290. [CrossRef]
  16. G. Beer et R. Lucchetti, Convex optimization and the epi-distance topology. Trans. Amer. Math. Soc. 327 (1991) 795-813. [CrossRef] [MathSciNet]
  17. G. Beer et R. Lucchetti, The epi-distance topology: Continuity and stability results with applications to convex optimization problems. Math. Oper. Res. 17 (1992) 715-726. [CrossRef] [MathSciNet]
  18. G. Beer et M. Thera, Attouch-Wets convergence and a differential operator for convex functions. Proc. Amer. Math. Soc. 122 (1994) 851-858. [MathSciNet]
  19. N. Bourbaki, Espaces vectoriels topologiques, Chaps. 1-2. Hermann, Paris (1966).
  20. D.L. Burkholder et R.A. Wijsman, Optimum properties and admissibility of sequentiel tests. Ann. Math. Statist. 34 (1963) 1-17. [CrossRef] [MathSciNet]
  21. C. Castaing et M. Valadier, Convex analysis and measurable multifunctions. Springer, Lecture Notes in Math. 580 (1977).
  22. J. Dieudonne, Sur la séparation des ensembles convexes. Math. Annal. 163 (1966) 1-3. [CrossRef]
  23. A.L. Dontchev et T. Zolezzi, Well-posed optimization problems. Springer-Verlag, Berlin, Lecture Notes in Math. 1543 (1993).
  24. I. Ekeland et R. Temam, Analyse convexe et problèmes variationnels. Dunod, Paris (1974).
  25. K. El Hajioui, Convergences variationnelles : approximations inf-convolutives généralisées, stabilité et optimisation dans les espaces non réflexifs, Thèse Nationale. Kénitra (2002).
  26. K. El Hajioui et D. Mentagui, Slice convergence : stabilité et optimisation dans les espaces non réflexifs. Preprint.
  27. J. Garsoux, Espaces vectoriels topologiques et distributions. Dunod, Paris (1963).
  28. J.L. Joly, Une famille de topologies et de convergences sur l'ensemble des fonctionnelles convexes, Thèse d'État. Grenoble (1970).
  29. K. Kuratowski, Topology, Vol. I. Academic Press, New York (1966).
  30. P.J. Laurent, Approximation et optimisation. Hermann (1972).
  31. L. McLinden et R. Bergstrom, Preservation of convergence of convex sets and functions in finite dimensions. Trans. Amer. Math. Soc. 268 (1981) 127-142. [CrossRef] [MathSciNet]
  32. D. Mentagui, Stability results of a class of well-posed optimization problems. Optim. 36 (1996) 119-138. [CrossRef]
  33. D. Mentagui, Stabilité de l'épi-convergence en dimension finie. Pub. Inst. Math. 59 (1996) 161-168.
  34. D. Mentagui et K. El Hajioui, Convergences des fonctions convexes et approximations inf-convolutives généralisées. Pub. Inst. Math. (à paraître).
  35. J.J. Moreau, Proximité et dualité dans un espace Hilbertien. Bull. Soc. Math. France 93 (1965) 273-299. [MathSciNet]
  36. U. Mosco, Approximation of the solutions of some variational inequalities. Ann. Scuola Normale Sup. Pisa 21 (1967) 373-394.
  37. U. Mosco, Convergence of convex sets and of solutions of variational inequalities. Adv. in Math. 3 (1969) 510-585. [CrossRef]
  38. U. Mosco, On the continuity of the Young-Fenchel transform. J. Math. Anal. Appl. 35 (1971) 518-535. [CrossRef] [MathSciNet]
  39. R. Robert, Convergences de fonctionnelles convexes. J. Math. Anal. Appl. 45 (1974) 533-555. [CrossRef] [MathSciNet]
  40. R.T. Rockafellar, Convex Analysis. Princeton University Press (1970).
  41. R.T. Rockafellar, Level sets and continuity of conjugate convex functions. Trans. Amer. Math. Soc. 123 (1966) 46-63. [CrossRef] [MathSciNet]
  42. R.T. Rockafellar et R.J.-B. Wets, Variational analysis. Springer (1998).
  43. G. Salinetti et R.J.-B. Wets, On the relations between two types of convergence for convex functions. J. Math. Anal. Appl. 60 (1977) 211-226. [CrossRef] [MathSciNet]
  44. Y. Sonntag, Convergence au sens de Mosco : théorie et applications à l'approximation des solutions d'inéquations, Thèse d'État. Université de Provence, Marseille (1982).
  45. Y. Sonntag et C. Zalinescu, Set convergences: An attempt of classification. Trans. Amer. Math. Soc. 340 (1993) 199-226. [CrossRef] [MathSciNet]
  46. B. Van Cutsem, Problems of convergence in stochastic linear programming, dans Techniques of optimization, édité parBalakrishnan. Academic Press, New York (1972) 445-454.
  47. R.J.-B. Wets, A formula for the level sets of epi-limits and some applications. Mathematical theories of optimization, édité par J.P. Cecconi et T. Zolezzi. Springer, Lecture Notes in Math. 983 (1983).
  48. R.A. Wijsman, Convergence of sequences of convex sets, cones and functions. Bull. Amer. Math. Soc. 70 (1964) 186-188. [CrossRef] [MathSciNet]
  49. R.A. Wijsman, Convergence of sequences of convex sets, cones and functions II. Trans. Amer. Math. Soc. 123 (1966) 32-45. [CrossRef] [MathSciNet]